It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


No side effects that I can remember.The only side effect to any med is the Xanax,the memory thing.Slight headaches every once on a while.The first anti depressant I was on was Cymbalta,it was good and it helped but it was Hades coming off them.They quit working for me 8-9 months after I started.The next one was welbutrin.I couldn't even tell I was taking them they didn't help a bit.The Lexapro is good,but right now I'm on the lowest dosage,10mg.I figure I need to be on 20mg but I'm going to do what the doctor says.Congrats on t he weight gain!Keep it up and I will be praying for you.I know what you mean,this thing is hereditary,me and both my sister's go through it,my mom did,my aunts on both sides of the family.I wish it would stop,I pray for it to stop daily!!!





All times are GMT -7. The time now is 04:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!